A. U. Klimyk

Search this author in Google Scholar


Articles: 5

Representations of the quantum algebra $U_Q( SU_{2})$ and affine $Q$-Krawtchouk polynomials

M. N. Atakishiyev, V. A. Groza, A. U. Klimyk

Methods Funct. Anal. Topology 10 (2004), no. 1, 1-8

Diagonalization of representation operators for the quantum algebra $U_Q(SU_{1,1})$

N. M. Atakishiyev, A. U. Klimyk

Methods Funct. Anal. Topology 8 (2002), no. 3, 1-12

The nonstandard deformation $U'_q(so_n)$ for $q$ a root of unity

N. Z. Iorgov, A. U. Klimyk

Methods Funct. Anal. Topology 6 (2000), no. 3, 56-71

Representations of the $q$-deformed algebra U$_q$(so$_4$) for $q$ a root of unity

M. Havlíček, A. U. Klimyk, E. Pelantová

Methods Funct. Anal. Topology 4 (1998), no. 3, 39-44

Representations of the $q$-deformed algebra $U'_q(so_{2,2})$

A. U. Klimyk

Methods Funct. Anal. Topology 3 (1997), no. 3, 13-27


All Issues